# SDR 07FDEA00873

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- Aircraft time: 34,884 hours, 19,265 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK FR 38 PROFILE MDCC FLOORBEAM LT FWD CARGO COMPARTMENT BETWEEN SEAT TRACKS L-4 & L-5, REF SRM 53-10-00 AND SRM 53-10-15.  REPAIRED FR 38 MDCC FLOORBEAM BETWEEN SEATRACKS L-4 AND L-5 IAW A310-200 SRM 53-10-15, FIG 201, SHT 6A.
